MAUDE Adverse Event Report: ABBOTT VASCULAR HI-TORQUE ALL STAR GUIDE WIRES

ABBOTT VASCULAR HI-TORQUE ALL STAR GUIDE WIRES
Model Number 1001740
Medical Device Problem Codes Entrapment of Device (1212); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified, moderately tortuous, 100% stenosed lesion in the right coronary artery (rca).A 3cm, 014 allstar guide wire (gw) was being removed from the anatomy, when resistance was met with an implanted stent, and the guide wire became jailed.The jailed portion of the guide wire separated from the remainder of the wire, and remains jailed within the implanted stent, in the patient anatomy.There was no adverse patient sequela and no reported clinically significant delay in the procedure or therapy.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents/complaints from this lot.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.The separated portion of the guide wire remains entrapped within the implanted stent.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
HI-TORQUE ALL STAR GUIDE WIRES
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key16975196
Report Number2024168-2023-05428
Device Sequence Number2317471
Product Code DQX
UDI-Device Identifier08717648013812
UDI-Public08717648013812
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K972142
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model Number1001740
Device Catalogue Number1001740
Device Lot Number3010461
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2023
Initial Report FDA Received Date05/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown